# SDR DLL10000930

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- Aircraft time: 56,303 hours, 25,838 cycles
- Engine: Rroyce RB21122B02
- Engine time: 47,782 hours, 21,761 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB21122B02
- Part serial: 010652
- Condition: Damaged
- Location: Nr 2
- Part time: 47,782 hours, 21,761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE VIB ON NR 2 ENGINE 2.6 ON CLIMBOUT.  SHUT ENG DOWN, ENG WINDMILLED APPROX 20 - 25 MIN.  REPLACED DIFF PRESS SWITCH SCAVANGE OIL FILTER, BORO IPC AND HPC, CKS NORMAL.  BORO 1ST STAGE FOUND DAMAGED.  ENG CHANGE IN PROGRESS.
